# SDR COMA0560394

- Difficulty date: July 15, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 15,863 hours, 13,362 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5456- LEFT THRUST REVERSER UNLOCK CAUTION.  DEFERRED MAINTENANCE ON THRUST REVERSER PER MEL 78-30-01.
